Gaviscon Double Action Liquids Aniseed 500ml

    Original price £16.99 each £33.98 per 1l

Offer

free next day delivery on selected Gaviscon & Fybocalm
Learn More
Buy 1 get 2nd 1/2 Price on selected Health products
Learn More
We're sorry but this product is no longer available online
Gaviscon Double Action Liquids Aniseed 500mlGaviscon Double Action Liquids Aniseed 500mlGaviscon Double Action Liquids Aniseed 500mlGaviscon Double Action Liquids Aniseed 500mlGaviscon Double Action Liquids Aniseed 500mlGaviscon Double Action Liquids Aniseed 500mlGaviscon Double Action Liquids Aniseed 500ml

Gaviscon Double Action Liquids Aniseed 500ml

    Original price £16.99 each £33.98 per 1l

Offer

free next day delivery on selected Gaviscon & Fybocalm
Learn More
Buy 1 get 2nd 1/2 Price on selected Health products
Learn More
We're sorry but this product is no longer available online

Collect from store

Search for a Store

Home Delivery Information

Delivery Options & Info

Product Information

Gaviscon Double Action Liquid brings long lasting relief from the pain and discomfort of heartburn and indigestion with an aniseed flavour. Gaviscon double action dual relief for heartburn and indigestion gets to work instantly and lasts 2x longer than antacids.

Contains Sodium, Calcium, Methyl (E218) and Propyl (E216) Parahydroxybenzoates. See leaflet for further information.

Gaviscon Double Action liquid for heartburn and indigestion. Always read the label. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy.

Product code: 850753

EAN: 5011417591031